# SDR FDEA201208062865

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 70,045 hours, 14,853 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2420 · AC Generation System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO LANDING, LEVEL 1 GEN 2 OFF,  NR 2 IDG - INOPERATIVE AND DISCONNECTED.  INTERROGATED EPCU, FOUND NR 2 IDG FEEDER/INTERFACE FAULT ON LAST FLIGHT LEG.   CHECKED NR 2 IDG ALL FEEDER CABLES AND CONNECTORS.  FOUND ONE ELECTRICAL CONNECTOR FREELY TURNED, THEN CLEANED AND RETIGHTENED,  RECONNECTED IDG RAN ENG IAW JRH,  NO HELP, NO VOLTAGE.  EPCU CURRENT FAULTS SHOWN GCU-2 AND  IDG-2 FEEDER/INTERFACE.
